Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MULTIPLE INTRACEREBRAL HEMORRHAGES AND VASOSPASM FOLLOWING ANTIMIGRAINOUS DRUG-ABUSE
Autore:
NIGHOGHOSSIAN N; DEREX L; TROUILLAS P;
Indirizzi:
HOP NEUROL,SERV NEUROL,URGENCES NEUROVASC & CTR RECH ATAXIE,59 BD PINEL F-69003 LYON FRANCE
Titolo Testata:
Headache
fascicolo: 6, volume: 38, anno: 1998,
pagine: 478 - 480
SICI:
0017-8748(1998)38:6<478:MIHAVF>2.0.ZU;2-9
Fonte:
ISI
Lingua:
ENG
Soggetto:
MIGRAINE; SUMATRIPTAN; DIHYDROERGOTAMINE; VASOCONSTRICTION;
Keywords:
INTRACEREBRAL HEMORRHAGE; MIGRAINE; VASOSPASM; ANTIMIGRAINOUS DRUGS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
N. Nighoghossian et al., "MULTIPLE INTRACEREBRAL HEMORRHAGES AND VASOSPASM FOLLOWING ANTIMIGRAINOUS DRUG-ABUSE", Headache, 38(6), 1998, pp. 478-480

Abstract

The occurrence of intracerebral hemorrhage during an acute attack of migraine remains questionable. A normotensive migrainous woman experienced multiple intracerebral hemorrhages. No drug abuse was recorded, but bleeding occurred after the use of several antimigrainous drugs. Angiography revealed severe vasospasm of both anterior cerebral arteries. Subsequent brain MRI and MRI angiography failed to show any vascularabnormalities. Echocardiography and an exhaustive biological evaluation ruled out an alternative condition favoring intracerebral hemorrhage. Multiple intracerebral hemorrhages in migraine may exceptionally berelated to vasospasm leading to arterial wall injury. Intracranial arterial vasospasm could be precipitated by excessive vasoactive therapy.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/12/20 alle ore 05:18:29